Sample Schedule Overview

Rick Moody

Rick Moody

Please proceed to the Online Registration page to register. If you have any questions, please contact Jim Frost at the Atlantic Center (ACA) for the Arts at jfrost@atlanticcenterforthearts.org.

 

 

 

 

 

 

SAMPLE SCHEDULE
BFA Fall Writers Conference, New Smyrna Beach, FL | November 28-December 1, 2017

Tuesday, November 28, 2017
BY 2:30 PM Van pick up to ACA campus

5:30-6:15 PM Welcome Cocktail Reception for students, faculty, ACA, and BFA staff.

6:15 PM Tour of Campus

6:45 PM Dinner
NOTE: Tables will be set up for the faculty to sit with their students.

8:00-9:30 PM Workshop Session #1 – 2 hours

Wednesday, November 29, 2017
8:00-9:00 AM Breakfast

9:00-9:30 AM Student studio writing time & time for private consults with Agent

10:00 AM-1:00 PM Workshop Session #2 – 3 hours

1:00-2:00 PM Lunch

2:00-4:30 PM Workshop Session #3 – 2.5 hours

4 4:30 -6:30 PM Student studio writing time & time for private consults with Agent

6:30 PM Dinner

8:00-9:00 PM Author’s Round Table: Alison will moderate a conversation with all faculty and agent.

Thursday, November 30, 2017
8:00-9:00 AM Breakfast

9:00-10:00 AM Student studio writing time & time for private consults with Agent

10:00 AM-1:00 PM Workshop Session #4 – 3 hours

1:00-2:00 PM Lunch

2:00-6:00 PM a) Off-site excursion b) Student studio writing time & time for private consults with Agent

6:30 PM Dinner

8:00-9:30 PM Agent Talk & Fiction Reading by Lesley Nneka Arimah followed by Book Signing

Friday, December 1, 2017
8:00-9:00 AM Breakfast

9:00-10:00 AM Student studio writing time & time for private consults with Agent

10:00 AM-1:00 PM Workshop Session #5 – 3 hours

1:00-2:00 PM Lunch, Whatmore Commons

2:00-2:30 PM Student prep time for Open Mic & time for private consult with Agent

2:30-4:00 PM Student Open Mic

4:00-6:00 PM Student studio writing time & time for private consults with Agent

6:30 PM Dinner

8:00-9:30 PM Poetry & Memoir Faculty Reading with Terrance Hayes & Eileen Myles followed by Book Signing

Saturday, December 2, 2017
7:45 AM Breakfast

8:15/9:00 AM An ACA staff member will drive a van with a few riders to the airport